Pain Killer And Others (tablet)
Nimesulide 100 Mg, Paracetamol 325 Mg
Nimesulide+Paracetamol is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses.
Nimesulide + Paracetamol is a combination of two medicines: Nimesulide and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Nausea, Vomiting, Diarrhea, Increased liver enzymes
Answer: Nimesulide+Paracetamol is a combination of two medicines: Nimesulide and Paracetamol. This medication helps in relieving the pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Answer: Nimesulide+Paracetamol is usually used for short-term pain relief and can be discontinued if there is no pain. However, it should be continued if your physician has advised you to do so.
Answer: Yes, the use of Nimesulide+Paracetamol can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medicine. In case of vomiting, drink plenty of water or other fluids by taking small and frequent sips. Talk to your doctor if vomiting persists and you notice any signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without speaking to your doctor.
Answer: The use of Nimesulide+Paracetamol is considered to be harmful in patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). Its use should also be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with the history of heart failure, high blood pressure, and liver or kidney disease.
Answer: Yes, Nimesulide+Paracetamol can be taken with Vitamin B-complex preparations. While Nimesulide+Paracetamol helps to relieve pain, Vitamin B-complex helps to correct the vitamin deficiency that might be causing your symptoms.
Answer: No, Nimesulide+Paracetamol preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Answer: Nimesulide+Paracetamol contains Nimesulide and Paracetamol and both these medicines are known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with the underlying liver disease.
Answer: No, you should avoid taking a higher than the recommended dose of Nimesulide+Paracetamol as it can increase the risks of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Answer: Keep this medicine in the container or the pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Share your details to get best offer!